BibTeX record journals/dam/Reed95

download as .bib file

@article{DBLP:journals/dam/Reed95,
  author    = {Bruce A. Reed},
  title     = {Rooted Routing in the Plane},
  journal   = {Discret. Appl. Math.},
  volume    = {57},
  number    = {2-3},
  pages     = {213--227},
  year      = {1995},
  url       = {https://doi.org/10.1016/0166-218X(94)00104-L},
  doi       = {10.1016/0166-218X(94)00104-L},
  timestamp = {Thu, 20 Feb 2020 15:48:19 +0100},
  biburl    = {https://dblp.org/rec/journals/dam/Reed95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics